# SDR UPS06446314

- Difficulty date: February 8, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 65B01718161
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT - BS 500 STR 11L FRAME DOUBLER FOUND CRACK AT O/B AREA, CRACK LENGTH .5 INCH.  COCKPIT BS 500 STR 11L TO STR 16L FRAME DOUBLER REPLACED & INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
